# SDR AALA201710119007

- Difficulty date: October 7, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 11,071 hours, 5,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Unsecure
- Location: Seat 21c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSECURE EMERGENCY LIGHT ASSEMBLY NUT AT SEAT 21C. SECURED THE SEAT MOUNTED LED LIGHT IAW AMM 33-51-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
